Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Hard bump on the skull causes constant headaches, spells with increased eye sensitivity, lightheadedness, exhaustion, skull X-ray done. Advice?

Hi, im 16 and i have had a hard (bone like) lump on the left side of my skull at the back, it doesnt hurt except it gives me constant headaches , as though something heavy is pressing on my head, i also get weird spells where my eyes all of a sudden become very sensitive to light and things go blurry, i get very dizzy spells and often go lightheaded (i often say i dont feel real when this happens because thats how i feel) and i just feel constantly exhausted, ive had a skull xray a couple of days ago although, i dont think ive been taken seriously because im only 16..
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician, Neonatology 's  Response

Why do you think your symptoms are not given consideration,???

There are different kinds of problems as per age group.

You need a fundus/ eye examination for headaches.

Good that a skull X-ray has been done.

Go to the doctor and explain your feelings

Good luck

Dr Uma
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor